[1]李铎鑫,林珊华.零级亚纯函数与其q-差分的唯一性[J].泉州师范学院学报,2020,(02):37-42.
 LI Duoxin,LIN Shanhua.Uniqueness of Meromorphic Functions of Zero Order with Its q-Difference[J].,2020,(02):37-42.
点击复制

零级亚纯函数与其q-差分的唯一性()
分享到:

《泉州师范学院学报》[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2020年02期
页码:
37-42
栏目:
数学·计算科学
出版日期:
2020-04-15

文章信息/Info

Title:
Uniqueness of Meromorphic Functions of Zero Order with Its q-Difference
文章编号:
1009-8224(2020)02-0037-06
作者:
李铎鑫1林珊华2
1.福建师范大学 数学与信息学院,福建 福州 350117; 2.泉州师范学院 数学与计算机科学学院,福建 泉州 362000
Author(s):
LI Duoxin1LIN Shanhua2
1.College of Mathematics and Information Science,Fujian Normal University,Fuzhou Fujian 350117,China; 2.School of Mathematics and Computer Science,Quanzhou Normal University,Quanzhou Fujian 362000,China
关键词:
亚纯函数 零级 q- 差分 部分分担
Keywords:
meromorphic function zero-order q-difference partial sharing
分类号:
O174.52
文献标志码:
A
摘要:
运用值分布理论的相关知识研究亚纯函数f(z)与其q-差分的值分担问题,对陈省江得到的超级小于1的非常数亚纯函数与其差分分担两个或三个值的唯一性定理进行了推广,并得到结论:零级亚纯函数f(z)与f(qz)在部分分担(或单边分担)值及N(r,f)=S1(r,f)的条件下,有f(z)≡f(qz).
Abstract:
In this paper,we mainly discuss the sharing value problem of meromorphic function f(z) with its q-difference by using the knowledge of value distribution theory,and generalize the uniqueness theorem of the non-constant meromorphic function of hyper-order less than 1 with its difference share two or three values which obtained by Chen. And we show that if the zero-order meromorphic function f(z) satisfies the condition of sharing values partially or values unilaterally with f(qz) and N(r,f)=S(r,f),then f(z)≡f(qz).

参考文献/References:

[1] YI H X,YANG C C.Uniqueness theory of meromorphic functions[M].Beijing:Science Press,2003.
[2] HAYMAN W K.Meromorphic functions[M].Oxford:Claredon Press,1964.
[3] BARNETT D,HALBURD R G,KORHONEN R J,et al.Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations[J].P Roy Soc Edinb A,2007,137:457-474.
[4] ZHANG J L,KORHONEN R. On the Nevanlinna characteristic of f(qz) and its applications[J].J Math Anal Appl,2010,369:537-544.
[5] QI X G,LIU K,YANG L Z.Value sharing results of a meromorphic function f(z) and f(qz)[J].B Korean Math Soc,2011,48(6):1235-1243.
[6] GUAN H W,WANG G,LUO Q Q.Value distribution and uniqueness results of zero-order meromorphic functions to their q-shift[J].Discrete Dyn Nat Soc,2012,9:2977-2991.
[7] 陈省江.涉及亚纯函数平移算子、差分算子与微分算子的若干研究[D].福州:福建师范大学,2017.
[8] HAYMAN W K.On the characteristic of functions meromorphic in the plane and of their integrals[J].Proc London Math Soc,1965,14:93-128.
[9] QI X G,YANG L Z. Sharing sets of q-difference of meromorphic functions[J].Math Slovaca,2014,64:51-60.
[10] LAINEI,YANG C C.Clunie theorems for q-difference and difference polynomials[J].Proc London Math Soc,2007,76: 556-566.

备注/Memo

备注/Memo:
收稿日期:2019-12-07
作者简介:李铎鑫(1995-), 男, 福建泉州人, 硕士生,从事复分析及其应用研究.
基金项目:福建省自然基金项目(2017R01006)
更新日期/Last Update: 2020-04-15